# SDR SWI2025F00380

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL9, TOP INBD FLANGE BETWEEN FS 581.00 - 677.00. AREAS MARKED      (C-CHECK RO 3/14/2025)    REPAIRED ALL MARKED AREAS ON LBL9 FLOOR BEAM, UPPER INBOARD FLANGE BETWEEN FS581 AND FS677. REF. REO 670-53-31-987 REV.-- ISSUED 2024-12-11 AND CRJ700 SRM 53-00-41-201-001-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
